# SDR QXEA0200729

- Difficulty date: April 23, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 7 SEAT TRACK HAS INTERGRANULAR CORROSION IN SEVERAL PLATES.  REPAIRED IAW DHC-8 RD8-53-1102, SRM 20-09-06, PG 201 AND HORIZON AIR EA 2-53-389.
